# SDR FDEA201309212276

- Difficulty date: September 21, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 143N8328U53
- Condition: Corroded
- Location: Bs 690-725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM BS 690-725, CORRODED.  REMOVED AND REPLACED CREASE BEAM WITH NEW. REMOVED CORROSION IAW 51-10-02 SRM FOUND TO BE OUT OF LIMITS IAW SRM 53-30-13, DWG 143N8322. DETAIL III FIG 101.  MAJOR REPAIR.
